About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 920475, 27 pages
http://dx.doi.org/10.5402/2012/920475
Research Article

Zeros of the Exceptional Laguerre and Jacobi Polynomials

1Department of Physics, Tamkang University, Tamsui 251, Taiwan
2Yukawa Institute for Theoretical Physics, Kyoto University, Kyoto 606-8502, Japan

Received 12 April 2012; Accepted 4 July 2012

Academic Editors: G. Goldin and R. Schiappa

Copyright © 2012 Choon-Lin Ho and Ryu Sasaki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Satoru Odake, “Recurrence relations of the multi-indexed orthogonal polynomials,” Journal of Mathematical Physics, vol. 54, no. 8, pp. 083506, 2013. View at Publisher · View at Google Scholar
  • David Gomez-Ullate, Yves Grandati, and Robert Milson, “Extended Krein-Adler theorem for the translationally shape invariant potentials,” Journal of Mathematical Physics, vol. 55, no. 4, pp. 043510, 2014. View at Publisher · View at Google Scholar